MAUDE Adverse Event Report: CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the tube was inserted into the patient and the stylet wire was discarded.The wire punctured the doctor's thumb during removal.Additional information received stated the green cap covering the end of the wire fell off and the wire punctured the doctor's thumb.The doctor left the case, washed his hands, and applied a band aid.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date was added.The device history record (dhr) was reviewed showing no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.Sample evaluation could not be performed because no sample nor photo was available for evaluation.A walk through was performed of the manufacturing process.Process and controls were found properly followed.No action plan is required at this point.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.

Brand Name
ENTFLX 12FR 43IN W STYL YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17078245
Report Number9612030-2023-03717
Device Sequence Number12344510
Product Code KNT
UDI-Device Identifier10884521518919
UDI-Public10884521518919
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721252
Device Catalogue Number8884721252
Device Lot Number2204101164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date08/03/2023
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown